# SDR UPS96820090

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'B', CRACK PROTRUDING FROM RIVET HEAD OUTBOARD AND FWD PANEL 523, FIRE BOTTLE ACCESS MARKED.  REMOVED CRACKED AREA OF THE SKIN.  INSTALLED FILLER AND DOUBLER PER SRM 57-2-1.
